2019
Том 71
№ 10

All Issues

Sachdeva R.

Articles: 1
Article (Ukrainian)

Slant lightlike submersions from an indefinite almost Hermitian manifold onto a lightlike manifold

Bhatia S. S., Kumar R., Sachdeva R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 7. - pp. 963-971

We introduce slant lightlike submersions from an indefinite almost Hermitian manifold onto a lightlike manifold. We establish existence theorems for these submersions. We also investigate the necessary and sufficient conditions for the leaves of the distributions to be totally geodesic foliations in indefinite almost Hermitian manifolds.